# SDR SWAA2024102149504

- Difficulty date: October 17, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 54,555 hours, 31,816 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR FORWARD SLIDE ATTACH POINT UPPER ISOLATOR BASE IS CRACKED.<[01] REPLACED AFT PASSENGER DOOR FORWARD SLIDE ATTACHMENT POINT UPPER ISOLATE BASE REF SRM 51-40-02.;[02] THE ISOLATOR WAS INSTALLED INCORRECTLY. THE BRACKET WAS NOT REMOVED FROM THE DOOR TO REMOVE AND REPLACE THE ISOLATOR RESULTING IN DRILLING THROUGH THE DOORS INNER SKIN.;[03] REF EA 24-152-02881 FOR CORRECTIVE ACTION.;[04] THE ISOLATOR WAS INSTALLED INCORRECTLY. THE BRACKET WAS NOT REMOVED FROM THE DOOR TO REMOVE AND REPLACE THE ISOLATOR RESULTING IN DRILLING THROUGH THE DOORS INNER SKIN. INSPECTION REJECTED.
